# SDR CA090904003

- Difficulty date: August 20, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 7,636 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

ON APPROACH, CREW RECEIVED A FLAP FAIL MSG.  A GO AROUND WAS CONDUCTED AND THE CHECK LIST FOLLOWED.  FLAP SYS RETURNED TO NORMAL AND AN APPROACH AND LANDING WAS CARRIED OUT.  FIM CARRIED OUT, NO FAULT FOUND. NIL HISTORY, NIL REPEAT.
